# SDR ASAA0843573

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 51,973 hours, 30,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 007006599
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT CORNER OF MAIN CARGO DOOR BENT OUT APPROXIMATELY 2 1 2" 3".  DOOR WAS CLOSED ON A CORNER OF THE AIRSTAIRS WHICH APPARENTLY WERE MOVED AFTER CARGO DOOR WAS OPENED.  REPAIRED MAIN CARGO DOOR IAW SRM 52-90-01 FIG 203 SHTS 1 3 AND EA 0500-01337.
